RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 1, Pages 99–104 (Mi mz7727)  

This article is cited in 3 scientific papers (total in 3 papers)

The invertibility of the operator $d/dt+A(t)$ in the space of bounded functions

V. V. Zhikov, V. M. Tyurin

Vladimir Polytechnical Institute

Abstract: We give various conditions for the unique invertibility of the operator $d/dt+A(t)$ in the space of functions bounded on the whole line. The methods we use essentially rely on the almost-periodicity of the operator-function $A(t)$.

Full text: PDF file (476 kB)

English version:
Mathematical Notes, 1976, 19:1, 58–61

Bibliographic databases:

UDC: 517
Received: 04.11.1974

Citation: V. V. Zhikov, V. M. Tyurin, “The invertibility of the operator $d/dt+A(t)$ in the space of bounded functions”, Mat. Zametki, 19:1 (1976), 99–104; Math. Notes, 19:1 (1976), 58–61

Citation in format AMSBIB
\Bibitem{ZhiTyu76}
\by V.~V.~Zhikov, V.~M.~Tyurin
\paper The invertibility of the operator $d/dt+A(t)$ in the space of bounded functions
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 1
\pages 99--104
\mathnet{http://mi.mathnet.ru/mz7727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487526}
\zmath{https://zbmath.org/?q=an:0334.34032}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 1
\pages 58--61
\crossref{https://doi.org/10.1007/BF01147619}


Linking options:
  • http://mi.mathnet.ru/eng/mz7727
  • http://mi.mathnet.ru/eng/mz/v19/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Levenshtam, “Unique Solvability of Parabolic Equations with Almost-Periodic Coefficients in Hölder Spaces”, Math. Notes, 73:6 (2003), 813–828  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Romanovskii R.K., Nazaruk E.M., “Dichotomy of Solutions of Functional-Differential Equations in the Sobolev Space”, Differ. Equ., 51:4 (2015), 464–476  crossref  isi
    3. Baskakov A.G., Krishtal I.A., “Spectral Analysis of Abstract Parabolic Operators in Homogeneous Function Spaces, II”, Mediterr. J. Math., 14:4 (2017), UNSP 181  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020